# SDR AALA202510030381

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN SPRING AT LEVER OF GIRT BAR FITTING DOOR 841 FWD AND AFTVPOSITION. MAINTENANCE REPLACED SPRING AT LEVER OF GIRT BAR FITTING DOOR 841 FWD AND AFT POSITION IAW DWG D53480282.
